Journal of Symbolic Logic

A Certain Class of Models of Peano Arithmetic

Roman Kossak

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 48, Issue 2 (1983), 311-320.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741247

Mathematical Reviews number (MathSciNet)
MR704085

Zentralblatt MATH identifier
0514.03036

JSTOR
links.jstor.org

Citation

Kossak, Roman. A Certain Class of Models of Peano Arithmetic. J. Symbolic Logic 48 (1983), no. 2, 311--320. https://projecteuclid.org/euclid.jsl/1183741247


Export citation